4 doctors weighed in:

My doctor switched me from Zoloft (sertraline) (50 mg) to prozac (10 mg) and I'm feeling the site effects of it. Is this normal? Without weaning from Zoloft (sertraline)?

4 doctors weighed in
Dr. Raymond Coffin
Clinical Psychology
3 doctors agree

In brief: Not surprising

While both Zoloft (sertraline) and Prozac are similar (SSRIs), patients often respond differently to the two medicines.
So feeling some side effects from the change is not surprising. Typically our brains adjust to the change within 7-10 days without serious problems. However, if side effects persist or significantly disrupt your daily activities, contact your doctor and discuss your concerns.

In brief: Not surprising

While both Zoloft (sertraline) and Prozac are similar (SSRIs), patients often respond differently to the two medicines.
So feeling some side effects from the change is not surprising. Typically our brains adjust to the change within 7-10 days without serious problems. However, if side effects persist or significantly disrupt your daily activities, contact your doctor and discuss your concerns.
Dr. Raymond Coffin
Dr. Raymond Coffin
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors